# SDR VNAA2020060911101

- Difficulty date: June 5, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 13,346 hours, 12,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 15583
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE IT WAS FOUND THAT THE EMERGENCY BATTERIES WOULD NOT HOLD A CHARGE. MAINTENANCE REMOVED AND REPLACED THE BATTERIES.
